Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Globalizations of Harish-Chandra modules


Authors: Wilfried Schmid and Joseph A. Wolf
Journal: Bull. Amer. Math. Soc. 17 (1987), 117-120
MSC (1985): Primary 22E46, 22E47; Secondary 32M10
DOI: https://doi.org/10.1090/S0273-0979-1987-15530-3
MathSciNet review: 888885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Aguilar-Rodriguez, Connections between representations of Lie groups and sheaf cohomology, Thesis, Harvard Univ., 1987.
  • 2. Alexander Beĭlinson and Joseph Bernstein, A generalization of Casselman’s submodule theorem, Representation theory of reductive groups (Park City, Utah, 1982) Progr. Math., vol. 40, Birkhäuser Boston, Boston, MA, 1983, pp. 35–52. MR 733805
  • 3. Henryk Hecht, Dragan Miličić, Wilfried Schmid, and Joseph A. Wolf, Localization and standard modules for real semisimple Lie groups. I. The duality theorem, Invent. Math. 90 (1987), no. 2, 297–332. MR 910203, https://doi.org/10.1007/BF01388707
  • 4. H. Hecht, D. Miličić, W. Schmid and J. A. Wolf, Localization and standard modules for real semisimple Lie groups. II: Applications (to appear).
  • 5. W. Schmid, Homogeneous complex manifolds and representations of semisimple Lie groups, Ph.D. thesis, Berkeley, 1967. MR 225930
  • 6. H. Hecht, D. Miličić, W. Schmid and J. A. Wolf, L, Ann. of Math. (2) 103 (1976), 375-394. MR 396856
  • 7. Wilfried Schmid, Boundary value problems for group invariant differential equations, Astérisque Numéro Hors Série (1985), 311–321. The mathematical heritage of Élie Cartan (Lyon, 1984). MR 837206
  • 8. David A. Vogan Jr., Representations of real reductive Lie groups, Progress in Mathematics, vol. 15, Birkhäuser, Boston, Mass., 1981. MR 632407
  • 9. J. A. Wolf, Unitary representations on partially holomorphic cohomology spaces, Mem. Amer. Math. Soc. vol. 138, Amer. Math. Soc. Providence, R.I., 1974. MR 393350
  • 10. G. Zuckerman, Tensor products of finite and infinite dimensional representations of semisimple Lie groups, Ann. of Math. (2) 106 (1977), 295-308. MR 457636

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E46, 22E47, 32M10

Retrieve articles in all journals with MSC (1985): 22E46, 22E47, 32M10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15530-3

American Mathematical Society